Volume 16 (2009)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Editorial Board
Ethics Statement
Submission Guidelines
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Author Index
 
MSP Books and Monographs
Other MSP Publications

Absolute Galois groups viewed from small quotients and the Bloch–Kato conjecture

Sunil Chebolu and Ján Mináč

Geometry & Topology Monographs 16 (2009) 31–47

DOI: 10.2140/gtm.2009.16.31

arXiv: 0902.0992

Abstract

In this survey we concentrate on the relations between the structure of small Galois groups, arithmetic of fields, Bloch–Kato conjecture, and Galois groups of maximal pro–p–quotients of absolute Galois groups.

Dedicated to Professor Paulo Ribenboim with admiration, respect and friendship on the occasion of his 80th birthday

Keywords

Bloch–Kato conjecture, Galois groups, Galois cohomology, Hilbert 90

Mathematical Subject Classification

Primary: 20C20, 20J06

Secondary: 55P42

References
Publication

Received: 14 November 2008
Accepted: 30 January 2009
Published: 16 June 2009

Authors
Sunil Chebolu
Department of Mathematics
Illinois State University
Normal, IL 61790
USA
Ján Mináč
Department of Mathematics
University of Western Ontario
London, ON N6A 5B7
Canada